Tri-Sprintec User Reviews

Tri-Sprintec - User Reviews

Tri-Sprintec User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Tri-Sprintec sorted by most helpful. Patient Discussions FAQs


Comment from: 19-24 on Treatment for less than 1 month (Patient) Published: January 04

People reading these reviews should keep in mind that most people go on the internet to complain, and usually not to say how well something works for them. I have been using tri-sprintec for a month and really like it. My skin has cleared up and the only side effect I've experienced is breast tenderness that is starting to go away now. Please understand that birth control pills do not cause you to gain weight. That is a myth. If you gain weight on the pill, it is because you are eating too much, not exercising enough, or both.

Related Reading: tri-sprintec | breast | birth control

Comment from: 19-24 on Treatment for 1-6 months Published: June 30

I know everyone is different, but I haven't had a single problem with this birth control pill. It is my first, and probably only birth control pill I will take. No side effects at all. I was nervous at first reading all the bad reviews, but it is cheap, and it works. Don't be discouraged from trying this just because a few people had a bad experience. See for yourself, and if you don't like it, switch it. Easy enough. I'm a 19 year old college student who can't afford the brand name, so I'm glad there is something out there for me.

Comment from: DeannaH, 19-24 on Treatment for 1-2 years (Patient) Published: January 02

Love Love Love this birth control. I have been using it for a year now. My skin has looked better in the past year than ever before. My periods are normal, no cramping. No emotional side effects at all, no unexplainable crying. My sex drive is up to par. No weight gain at all in a year, I've either lost or stayed the same. No babies, the birth control does what it is supposed to do and I would reccomend it to anyone!

Comment from: (Patient) Published: November 25

Everyone needs to chill. Please don't say you don't recommend this pill because every female will react differently to it. Just because you have had a bad experience doesn't mean the rest of the world will, like myself who has never had a problem with this pill.

Comment from: 25-34 on Treatment for 1-6 months (Patient) Published: September 09

I switched to it from another BC and loved it since. Have no bloating, no acne, no mood swings or any crazy cravings girls here talked about. I actually lost weight. Breasts do get bigger by 2nd or 3rd pill of last week which my BF loves. But other then that no problems just peace of mind. I take it before going to bed so pretty easy to remember.

Related Reading: acne

Comment from: JessicaMayBe, 19-24 on Treatment for 6 months - 1 year (Patient) Published: December 02

While I had no problems using Tri-Sprintec (missed it once in 7 months, set a timer every day so I took it between 9:20pm-9:30 every night), I began to experience side effects afters my 5th month using it. Hair loss, high blood pressure, hot flashes, mood swings, lots of crying. I was put on blood pressure meds by my doctor after having an anxiety attack one night. During the anxiety attack I experienced over an hour of uncontrollable shaking (whole body), racing heart, trouble sleeping, needing to go to the bathroom every 20 minutes and general "freaking out." We thought the blood pressure meds were helping, but after being on them for two weeks I experienced another anxiety attack, and this one was worse: all the aforementioned symptoms, in addition to 5 HOURS of shaking, insomnia, tightness of the chest, and feeling like I couldn't get enough oxygen (even w/breathing exercises). I went online (thinking I was dying) and realized that this was actually an anxiety attack, and could possibly be brought on by the pill. Since both attacks happened 1-2 hours after taking the pill... yeah. My doctor took me off Tri-Sprintec the next day, and I've been feeling SO much better, and it's been less than a week. Just goes to show that symptoms may not present themselves for months. If you feel like you're going crazy, it COULD be your pill! I've experienced a lot of stress in the past 6 months as well, which may have led to increases attacks (although I've never had anything like this before the pill). I'm still trying to figure out what to do now, however, as my husband and I won't be ready to start a family for a few years. I guess we'll figure it out as we go, and I will be talking to my doctor throughout the process.

Published: October 08

I have been using Tri-Sprintec for a little over a year and have very little problems. I found that setting an alarm specifically for this medicine can help you take it at the same time, impeding human error. It can be frustrating, however, because some side effects of this drug are also early signs of pregnancy. Preventing human error is one way of giving you confidence with certain side effects.

Related Reading: pregnancy


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

NIH talks about Ebola on WebMD